# SDR DALA13034670973

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 59,944 hours, 44,341 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bushing
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE TAIL CONE RELEASE HANDLE T-PIN, BUSHINGS & BOLT WERE DETERMINED TO BE WORN.  THE T-PIN, BUSHINGS AND BOLT WERE REPLACED IAW AMM 53-53.
